Aa
A
A
Close
Blank
Avatar universal
Reaction
tiny fluid filled rash over arms, legs, body, head.  started shortly after beginning to take cymbalta for arthritis.  severe itching.
Cancel
2 Answers
2 Answers
Page 1 of 1
563773 tn?1374250139
Hello,
Such a rash which appears all of a sudden is mostly due to allergies or viral rashes. It can be due to drug allergy reaction to Cymbalta. You need to take antihistaminics like benadryl or Claritin. Longer-acting antihistamines are available by prescription. They cause less drowsiness and can work just as well. These medications include fexofenadine and cetirizine.  But they should always be taken under medical supervision.  Moreover you may try calamine lotion on the rash. You should also maintain hygiene and try to keep the area clean and dry, wear loose-fitting cotton clothing. Also use an antibacterial soap or mild soap like dove.Avoid deodorant / cosmetics. You can also steroid creams after a doctor’s guidance and also consult your doctor regarding alternative drugs to Cymbalta.
If the rash persists then it will be best to get it evaluated from a dermatologist.

It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.

Comment
Cancel
563773 tn?1374250139
Comment
Comment
Submit Comment
Avatar universal
Thank you.  You just confirmed what I thought; however, it has been a month since I stopped the Cymbalta.  There are some bumps & lots of itching since then however.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Dermatology Answerers
1340994 tn?1374197577
Blank
Caryopteris
Raleigh, NC
209987 tn?1451939065
Blank
tschock
AB
4851940 tn?1385441629
Blank
jemma116
United Kingdom